# SDR DALA2016121709982

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 113,083 hours, 14,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2638
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK,  FOUND CRACK ON THE FUSELAGE SKIN BS 2638  WL 310, BETWEEN STRINGERS 4 - 10R. REPAIRED IAW SRM 53-80-03 SEC. 48 FIG 1.
